# SDR 99ZZZX505

- Difficulty date: September 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N270HC
- Make and model: Braero BAE125800A
- Aircraft serial: 258020
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Pump
- Part number: XA9511E0033
- Condition: Leaking
- Location: Prop Deice
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AFTER 6 HOURS TSO, PUMP BEGAN TO LEAK FROM SEAL BETWEEN MOTOR AND PUMP.
